Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 1 > May 2012

 

 

Analytical solution to position dependent mass for 3D-Schrdinger equation, Vol. 1, No. 1 (May 2012), PP:1-5

Download

Authors:
H. Eleuch - Institute for Quantum Science and Engineering and Department of Physics and Astronomy, Texas A&M University, College Station, Texas 77843, USA
Pankaj K. Jha - Institute for Quantum Science and Engineering and Department of Physics and Astronomy, Texas A&M University, College Station, Texas 77843, USA
Yuri V. Rostovtsev - Department of Physics, University of North Texas, Denton, Texas 76203, USA

 

Exact solutions for the nonlinear Schrodinger equation with power law nonlinearity, Vol. 1, No. 1 (May 2012), PP:7-16

Download

Authors:
N. Taghizadeh - Department of Mathematics, Faculty of Mathematical Science, University of Guilan, P.O.Box 1914, Rasht, Iran
M. Mirzazadeh - Department of Mathematics, Faculty of Mathematical Science, University of Guilan, P.O.Box 1914, Rasht, Iran
A.Samiei Paghaleh - Department of Mathematics, Faculty of Mathematical Science, University of Guilan, P.O.Box 1914, Rasht, Iran

 

Solutions of Fractional Order Model of Childhood Diseases with Constant Vaccination Strategy, Vol. 1, No. 1 (May 2012), PP:17-23

Download

Authors:
A.A.M. Arafa - Department of Mathematics, Faculty of Science, South Valley University, Qena, 83523, Egypt
S.Z. Rida - Department of Mathematics, Faculty of Science, South Valley University, Qena, 83523, Egypt
M. Khalil - Department of Mathematics, Faculty of Engineering, October University for Modern Science and Arts (MSA University.), 6th Oct. City, Giza, Egypt

 

SOME FIXED POINT THEOREMS IN G-METRIC SPACES, Vol. 1, No. 1 (May 2012), PP:25-31

Download

Authors:
Binayak S . Choudhury, Sanjay Kumar and Krishnapada Das - Department of Mathematics, Bengal Engineering and Science University, Shibpur P.O.- B. Garden, Shibpur, Howrah - 711103, West Bengal, INDIA

 

Spectral Galerkin Method for Optimal Control Problems Governed by Integral and Integro- Differential Equations, Vol. 1, No. 1 (May 2012), PP:33-42

Download

Authors:
Mostafa Ali El-Khateb, Manl. E. Al-Hohaly and Hussien S. Hussien - Dammam University, College of Arts and Science Nayriya, dept. of Mathes, Dammam University, Faculty of girls at El Dammam, dept. of Mathes. , Saudi Arabia,

 

On covering of products of T-generalized state machines, Vol. 1, No. 1 (May 2012), PP:43-52

Download

Authors:
Masumeh Sadeghi - Mathematical Department, University of Mazandaran, Babolsar, Iran
Hamid Alinejad-Rokny - Iran - Mazandaran - Ghaemshahr

 

Compact Finite Difference Schemes for Solving a Class of Weakly-Singular Partial Integro-differential Equations, Vol. 1, No. 1 (May 2012), PP:53-60

Download

Authors:
A. F. Soliman - MET Higher Institute of Engineering and Technology-Mansoura-Egypt
A M.A. EL-ASYED - Faculty of Science, Alexandria University, Egypt
M. S. El-Azab - Mansoura University, Mansoura, 35516, Egypt

 

Numerical Solution of Linear HPDEs Via Bernoulli Operational Matrix of Differentiation and Comparison with Taylor Matrix Method, Vol. 1, No. 1 (May 2012), PP:61-70

Download

Authors:
EmranTohidi - Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran.
Mohammad Shirazian - Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran.

 

On The Numerical Solution of Partial integro-differential equations, Vol. 1, No. 1 (May 2012), PP:71-80

Download

Authors:
A. F. Soliman - MET Higher Institute of Engineering and Technology-Mansoura-Egypt
A M.A. EL-ASYED - Faculty of Science, Alexandria University, Egypt
M. S. El-Azab - Mathematics and Engineering Physics Department, Faculty of Engineering Mansoura University, Mansoura, 35516, Egypt

 

Hadamard Exponential Hankel Matrix, Its Eigenvalues and Some Norms, Vol. 1, No. 1 (May 2012), PP:81-87

Download

Authors:
A. İpek - Department of Mathematics, Faculty of Art and Science,Mustafa Kemal University, Hatay,Turkey
M.Akbulak - Department of Mathematics, Faculty of Art and Science,Siirt University, Siirt, Turkey

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved